# SDR AALA200800167

- Difficulty date: January 25, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT LEFT AFT DOOR INOPERATIVE.  REPLACED LAMPS FOR EMERGENCY LIGHT AT LEFT AFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
